# SDR AALA20171202001

- Difficulty date: December 1, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 76,349 hours, 9,518 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100945A
- Part serial: 0746
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IFE COOLING FAN STATUS MESSAGE ACCOMPANIED BY SLIGHT BURNING SMELL, IFE TURNED OFF. DISCOVERED CIRCUIT BREAKER TRIPPED FOR IFE COOLING FAN AND REPLACED IFE COOLING FAN PER AMM 21-75-35 AND PERFORMED SUCCESSFUL OPERATIONS TEST. NO DAMAGE NOTED.
